edoc

Variability ordering of heavy-tailed distributions with applications to order statistics

Kleiber, Christian. (2002) Variability ordering of heavy-tailed distributions with applications to order statistics. Statistics and probability letters, Vol. 58. S. 381-388.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5252911

Downloads: Statistics Overview

Abstract

Based on a necessary condition for variability ordering of distributions with regularly varying tails it is shown that, for such distributions, order statistics from the same sample are not comparable in the sense of several well-known variability orders. General restrictions in the two-sample case are also indicated.
Faculties and Departments:06 Faculty of Business and Economics > Departement Wirtschaftswissenschaften > Professuren Wirtschaftswissenschaften > ├ľkonometrie und Statistik (Kleiber)
UniBasel Contributors:Kleiber, Christian
Item Type:Article, refereed
Bibsysno:Link to catalogue
Publisher:Elsevier
ISSN:0167-7152
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:22 Mar 2012 14:30
Deposited On:22 Mar 2012 14:17

Repository Staff Only: item control page